• My doctors have me on Nexavar (sorafenib). Does anyone know how to ease the itching side effect ?

    Asked by balldini on Saturday, April 27, 2013

    My doctors have me on Nexavar (sorafenib). Does anyone know how to ease the itching side effect ?

    2 Answers from the Community

    • carm's Avatar
      carm

      Balldini,
      Go to the chemocare website at www.chemocare.com, you will see a tab on the home page that says managing side effects. The solution to your problem is suggested there. Best of luck to you, Carm RN.

      over 4 years ago
    • Kathyd's Avatar
      Kathyd

      try calling the Nexavar nurses. You should have rec. the phone number when you were started on Nexavar. They suggested that I use are you ready for this... Dandruff shampoo wash with it when you shower and make sure the water is not too hot. Kathy D

      over 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more liver cancer questions.  Also, don't forget to check out our Liver Cancer page.